# SDR DL757030288

- Difficulty date: March 24, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N612DL
- Make and model: Boeing 757232
- Aircraft serial: 22819
- Aircraft time: 57,193 hours, 30,215 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N34002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH CORROSION AT FS 1610 BETWEEN STRINGERS 28L & 29R.  THE UNDERLYING STRINGERS ALSO HAD AREAS OF CORROSION.  THE STRINGERS WERE REPAIRED WITH CHANNEL SECTIONS PER THE SRM.  THE SKIN DAMAGE WAS REMOVED WITH A 10 X 4 INCH CUTOUT AND REPAIRED WITH AN         EXTERNAL ALUMINUM REPAIR DOUBLER PER ER/A 384582-14, REV A.
